# SDR ASAA0240104

- Difficulty date: September 17, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6546921
- Condition: Cracked
- Location: Cargo Door
- Part time: 28,954 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND FORWARD CARGO DOOR CRACKED AT FASTENER HOLE ON LOWER AFT FRAME.  REPAIRED IAW SRM.
